MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CNWTT0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, the haptics was torn from the iol.The iol was removed and with same model lens.Additional information has been received that the patient's condition is satisfactory.There was no medical intervention and product has not been reused.Additional information has been received that there was no threat of the patient life and health.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned for analysis.Only photo was returned.The reported complaint was observed on the returned photo.Provided photos show an iol lens case, iol carton and iol in a lens case base.The iol in the lens case base is not positioned correctly in the well; it is off the centre.The optic appears to be broken and deformed/folded.One haptic appears to be damaged/deformed.The other haptic is not visible and appears to be missing.Based on our observation of the attached photo, the optic appears to be broken and deformed/folded.One haptic appears to be damaged/deformed.The other haptic is not visible and appears to be missing.The origin of the observed damage cannot be confirmed based on the returned photo alone and without evaluating the physical product.The product was subject to handling and the reported damage was highlighted post implantation.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22494622
Report Number9612169-2025-01379
Device Sequence Number11805887
Product Code MFK
UDI-Device Identifier00380652408264
UDI-Public(01)00380652408264(17)260917(11)220919(10)25487245
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2026
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.270
Device Lot Number25487245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date10/06/2025
Date Device Manufactured09/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON PANOPTIX TRIFOCAL LENS.; MONARCH II CARTRIDGE B.; PROVISC.; VISCOAT.
Patient SexMale